Synthroid and prozac interaction

Common Questions and Answers about Synthroid and prozac interaction

synthroid

I am now 35, 3 children and when i was diagnosed manic-depressive i was on prozac, wellbutrin and taking hi levels of prescription weight loss pills. I was losing my mind but i wasn't losing any weight! When my Psychatrist decided to try me on Topamax it was because of my anieity over my weight gain with the standard mood stabilizers. Within these past two years I have lost 38 pounds taking this medicine.
I want to be prepared because I have found that doctors do what works for them and I like to know what I am up against. I also take Clonopin, Verapamil for my heart, Potassium and Synthroid. Thanks for any advice!
My doctor says that there is not interaction, my pharmacist has never warned me of a potential reaction and they are very good about that, and I checked both a drug interaction checker online and the Synthroid website. According to the Synthroid website and to the drug interaction checker on drugs.com, Synthroid can increase the therapeutic effects of Prozac and the possibility of needing the dose of Synthroid increased.
I have tried Co Q10, taurine, omega 3 fish oil, prozac, xanax and who knows what else to try to stop these things. I have not tried beta blockers, but that may be next. I wish I could just relax as I know these won't hurt me...
I forgot to mention i had labs done in dec, and then in may dr put me on synthroid in april and then my recent labs in July and thats when she added cytomel.Are tese low doses i was thinking of upping to 2 synthroids instead of 1 and a half pill 25 mcg.
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
Hi everyone! Welcome to Part 14! Please come in and make yourself at home. We're all glad you made it here.
5 weeks later, my endo increased my dose to 50 mcg and switched me to Synthroid. After two weeks, I began to see quite a difference. 6 weeks later, my labs were checked again, and he increased me to 75 mcg. Each time I've had an increase (except for the 25 mcg) I get sporadic palpitations for about two weeks, and then these are replaced with feeling even better.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
It was prescribed to me 6 years ago by a neuro because I had a slipped disc in my lower back and was having muscle spasms. Now I know I am addicted to it, and I have brought the matter up to my PCP and he told me that the dose is low and that I should stay on it because I some musclular-skelatal (spelling) problems in my whole back and neck, BUT if I want to stop taking it, I should slowly wean myself off of it. I have no other know medical problems besides what is stated above. Now....
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers